Random Walk Delayed on Percolation Cluster

Abstract : We study a continuous time random walk on the d-dimensional lattice, subject to a drift and an attraction to large clusters of a subcritical Bernoulli site percolation. We find two distinct regimes: a ballistic one, and a subballistic one taking place when the attraction is strong enough. We identify the speed in the former case, and the algebraic rate of escape in the latter case. Finally, we discuss the diffusive behavior in the case of zero drift and weak attraction.
Type de document :
Article dans une revue
Journal of Applied Probability, Applied Probability Trust, 2008, 45 (3), pp.689-702. <10.1239/jap/1222441823>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00656007
Contributeur : François Simenhaus <>
Soumis le : mardi 3 janvier 2012 - 13:11:41
Dernière modification le : samedi 29 avril 2017 - 01:07:07
Document(s) archivé(s) le : lundi 19 novembre 2012 - 12:05:43

Fichier

simenhaus_article2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

INSMI | UPMC | PMA | USPC

Citation

Francis Comets, François Simenhaus. Random Walk Delayed on Percolation Cluster. Journal of Applied Probability, Applied Probability Trust, 2008, 45 (3), pp.689-702. <10.1239/jap/1222441823>. <hal-00656007>

Partager

Métriques

Consultations de
la notice

145

Téléchargements du document

33